MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER; RED RUBBER COUDE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER; RED RUBBER COUDE CATHETER
Model Number 802520
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the red rubber coude catheter appeared to have part of another catheter fused to it.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿instructions for intermittent catheters: 1.Wash your hands thoroughly with soap and water.2.Remove catheter from the pack.3.Position yourself comfortably, cleaning the opening of the urethra and surrounding area.4.Gently insert rounded end of catheter into urethra.5.When urine stops flowing, remove catheter from urethra.6.Dispose of catheter in accordance with local rules and regulations.7.Wash your hands.".
 
Event or Problem Description

Brand Name
BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER
Common Device Name
RED RUBBER COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8212294
Report Number1018233-2019-00037
Device Sequence Number228992
Product Code KOD
UDI-Device Identifier00801741039072
UDI-Public(01)00801741039072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number802520
Device Catalogue Number802520
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1